Journal of Symbolic Logic

On Spectra, and the Negative Solution of the Decision Problem for Identities having a Finite Nontrivial Model

Ralph Mckenzie

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 40, Issue 2 (1975), 186-196.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739380

Mathematical Reviews number (MathSciNet)
MR376323

Zentralblatt MATH identifier
0316.02052

JSTOR
links.jstor.org

Citation

Mckenzie, Ralph. On Spectra, and the Negative Solution of the Decision Problem for Identities having a Finite Nontrivial Model. J. Symbolic Logic 40 (1975), no. 2, 186--196. https://projecteuclid.org/euclid.jsl/1183739380


Export citation